# SDR DL777020880

- Difficulty date: July 24, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N877DA
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 1,167 hours, 200 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING FL270 AFT CARGO HEAT LIGHT CAME ON ALONG WITH THE FOLLOWING STATUS MSG.  ELMS P110 PANEL¥ IFE COOLING FAN EQUIPMENT VENT FAN AIR/GND L¥ L AND R RECIRC FAN.  T/S PER FIM MAINT MSG FAULT CODE 24-18801.  PERFORMED ELMS P110 EU INITIALIZE SELF TEST.  TEST PASSED.  ALL MSG CLEARED AND SHOWN NOT ACTIVE ON MAT.
